# SDR 0100129950

- Difficulty date: January 14, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N9346
- Make and model: Doug DC-9-32
- Aircraft serial: 47376
- Aircraft time: 82,642 hours, 73,352 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION HEAVY AROUND FLANGES FOR SLANT PRESSURE PANEL LEFT SIDE.  BLENDED OUT CORROSION IN THE 5910005-49 ANGLE CAP PER SRM.  REPAIRED PER SRM AND EA 99-177600.  L/P 1550091
